首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Characterizations of Continuous Distributions by Truncated Moment
  • 本地全文:下载
  • 作者:Ahsanullah, M ; Shakil, M ; Kibria, B M Golam
  • 期刊名称:Journal of Modern Applied Statistical Methods
  • 出版年度:2016
  • 卷号:15
  • 期号:1
  • 页码:17
  • 出版社:Wayne State University
  • 摘要:A probability distribution can be characterized through various methods. In this paper, some new characterizations of continuous distribution by truncated moment have been established. We have considered standard normal distribution, Student’s t, exponentiated exponential, power function, Pareto, and Weibull distributions and characterized them by truncated moment.
  • 关键词:Characterization; Exponentiated exponential distribution; Power function distribution; Standard normal distribution; Student’s t distribution; Pareto distribution; Truncated moment.
国家哲学社会科学文献中心版权所有